MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number HGK0006-20
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the involved product was returned to intervascular and was inspected by our quality assurance (qa) manager for an evaluation of the damage extent.His observations are as follows: the external packaging and the product box have arrived open and damaged.A tamper-evident label is torn off.There is a match between the labelling of the box and the external tyvek.The seals seem to have integrity.The product contained in the shell corresponds to the labelling.In conclusion, the product does not comply with the specifications due to a damaged outer packaging and a potential risk of degradation of the sterile barrier.Based on the light packaging in which the product was sent to the customer and the damage extent of both the external packaging and product box, it is assumed that the event occurred during transportation.(b)(4) the most likely cause of this event is an inappropriate transport of the device by our logistic subcontractor.
 
Event or Problem Description
The package was delivered completely soaked and damaged to the customer.The customer refused to accept it.

Brand Name
HEMAGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8253375
Report Number1640201-2019-00004
Device Sequence Number14062035
Product Code DSY
UDI-Device Identifier00384401014041
UDI-Public00384401014041
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2023
Device Model NumberHGK0006-20
Device Catalogue NumberHGK0006-20
Device Lot Number18K18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1